# SDR USAAD00040

- Difficulty date: March 13, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE LEFT AFT SERVICE DOOR AND THE RIGHT AFT EXIT WINDOW EMERGENCY LIGHTS WERE NOT OPERATING PROPERLY.  MAINTENANCE REPLACED THE LEFT AFT SERVICE DOOR AND RIGHT AFT EXIT WINDOW EMERGENCY LIGHTS.  (M)
